# SDR AUS20011064

- Difficulty date: October 10, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: 4483
- Condition: Failed
- Location: Engine Oil
- Part time: 34,007 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE LUBRICATION UNIT MCD HOUSING O RING SEAL PROTRUDING FROM BASE.
